# SDR DALA2016080105703

- Difficulty date: July 30, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BEAM FWD AT FWD ENTRY DOOR.  ANGLE WAS REPLACED IAW SRM 51-30-2, 51-30-5, AND DWG 9955752 REV M.
